Colouring powers of cycles from random lists

Michael Krivelevich*, Asaf Nachmias

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Let Cnk be the kth power of a cycle on n vertices (i.e. the vertices of Cnk are those of the n-cycle, and two vertices are connected by an edge if their distance along the cycle is at most k). For each vertex draw uniformly at random a list of size c from a base set S of size s=s(n). In this paper we solve the problem of determining the asymptotic probability of the existence of a proper colouring from the random lists for all fixed values of c,k, and growing n.

Original languageEnglish
Pages (from-to)961-968
Number of pages8
JournalEuropean Journal of Combinatorics
Issue number7
StatePublished - Oct 2004


FundersFunder number
USA–Israel BSF
Israel Science Foundation


    Dive into the research topics of 'Colouring powers of cycles from random lists'. Together they form a unique fingerprint.

    Cite this